MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 5 CM SHORT ATTACHMENT; MOTOR, DRILL, ELECTRIC

DEPUY SYNTHES PRODUCTS LLC 5 CM SHORT ATTACHMENT; MOTOR, DRILL, ELECTRIC
Catalog Number SHORT-G1
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.Udi ¿ (b)(4).
 
Event or Problem Description
It was reported that the attachment device was heating up.It was not reported if the event occurred during a surgical procedure.It was not reported if there was a delay to a planned procedure.It was not reported if there was a spare device available for use.There was no patient involvement reported.There were no reports of injuries, medical intervention, or prolonged hospitalization.The exact date of the event was not reported.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H10 additional narrative: device evaluation: this device was returned for evaluation.A visual and functional assessment was performed which determined that the device passed all pre-repair diagnostic assessments, and no failures were identified.Therefore, the reported condition was not confirmed, and an assignable root cause was not determined.

Brand Name
5 CM SHORT ATTACHMENT
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
kate karberg
4500 riverside drive
palm beach gardens, FL 33410
3035526892
MDR Report Key18372600
Report Number1045834-2023-01740
Device Sequence Number4020725
Product Code HBC
UDI-Device Identifier00845384016298
UDI-Public00845384016298
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K133604
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSHORT-G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer12/26/2023
02/09/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date12/27/2023
02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown